Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Rash? sigismund

Posted by floatingbridge on September 27, 2011, at 19:14:41

In reply to Re: Rash? floatingbridge, posted by sigismund on September 27, 2011, at 18:36:41

> I have a high IgE which, I am told, mediates mucous production in sinuses etc.
>
> Just about every pharmaceutical aggravates this, though not most herbs.
>
> Gabapentin does.
>
> I wonder if it something like that....an aggravation of an inflammatory process?

IgE? This is ringing a bell. So you're saying you can get a response similar to what I might call hay fever?

Did you test yourself from a kit or through a doc?

This would be very inconvenient. If you keep your
gabapentin at 300mg, do you avoid elicting a reaction?

Okay, something to think about.

Is there an IgA as well?


I dig a pony.

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:floatingbridge thread:998063
URL: http://www.dr-bob.org/babble/20110925/msgs/998083.html